# SDR DL777081460

- Difficulty date: October 28, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 40,331 hours, 5,944 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Part time: 15,462 hours, 7,297 cycles
- Component: Apu
- Component part number: 38005501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED APU DUE TO METAL ON CHIP DETECTOR.  POST MTC IN-FLT START IN FLT RELEASE.  FOUND EXCESSIVE METAL ON MAIN CHIP DET.  REMOVED AND REPLACED APU PER M/M OPS GOOD.
